MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Catalog Number 07K62-25
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely decreased architect tsh results for one patient.The following data was provided (customer¿s normal range is 0.35-4.94 uiu/ml): initial result, on 07aug, was 0.0, repeat, after re-centrifuging, was 1.16, repeat was 0.01 uiu/ml.The patient was sent to another hospital and was tested on (b)(6) and the result, on an unknown platform, was 1.8.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Additional Manufacturer Narrative
The complaint investigation for falsely decreased architect tsh results included a search for similar complaints, the review of complaint text, trending data, labeling, and device history records.Return testing was not completed as returns were not available.Trending review determined no related trend for the issue for the product.Device history record review on lot 61378ud00 did not show any potential non-conformances or deviations.Labeling was reviewed and found to adequately address the issue under review.The median population result for the complaint lot is within established limits, indicating that the lot is performing acceptably in the field.Manufacturing documentation for the likely cause lot was reviewed and did not identify any issues.Based on the information provided and abbott diagnostics¿ complaint investigation, no systemic issue or deficiency with the architect tsh reagent, lot number 61378ud00, was identified.
 
Event or Problem Description
The customer observed falsely decreased architect tsh results for one patient.The following data was provided (customer¿s normal range is 0.35-4.94 uiu/ml): initial result, on 07aug, was 0.0, repeat, after re-centrifuging, was 1.16, repeat was 0.01 uiu/ml.The patient was sent to another hospital and was tested on 08aug and the result, on an unknown platform, was 1.8.There was no impact to patient management reported.

Brand Name
ARCHITECT TSH REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key20185067
Report Number3005094123-2024-00470
Device Sequence Number18355518
Product Code JLW
UDI-Device Identifier00380740014230
UDI-Public(01)00380740014230(17)250805(10)61378UD00
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K983442
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/05/2025
Device Catalogue Number07K62-25
Device Lot Number61378UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/21/2024
Supplement Date Received by Manufacturer11/21/2024
Initial Report FDA Received Date09/10/2024
Supplement Report FDA Received Date11/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/09/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I1000SR MOD, 01L86-01, I1SR50320.; ARC I1000SR MOD, 01L86-01, I1SR50320.
Patient SexUnknown